# SDR 98ZZZX193

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734
- Make and model: Piper PA-18-150
- Aircraft serial: 185258
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: U14426000
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, REMOVED SPINNER AND FOUND CRACKS IN FORWARD SPINNER BULKHEAD PLATE EXTENSION FROM BEND RADIUS ON LEFT AND RIGHT SIDE APPROXIMATELY 1.5 INCHES.
